Drug Induced Liver Injury: Perspective of the Adverse Drug Reaction Reports to the Portuguese Pharmacovigilance System from 2010 to 2019.
Ontology highlight
ABSTRACT: Drug induced liver injury (DILI) is an adverse drug reaction that causes liver damage in a predictable (dose-dependent) or an unpredictable (idiosyncratic) fashion. We performed an assessment of DILI in Portugal, by analyzing the reports, sent to the Portuguese Pharmacovigilance System (PPS). A search was performed on the PPS database, in a 10-year time frame, from 1 January 2010 to 31 December 2019. There was not a prevalence of either sex in any age group. Most reports (n = 1120, 55.0%) belonged to patients in the age group 19-64 years old. Hepatitis (n = 626, 26.7%) was the most common adverse drug reaction in our study. Hepatotoxicity (n = 362, 15.5%) and hepatitis (n = 333, 14.2%) were more frequent in age group 19-64 years old. Cholestasis was more prevalent in adults independently o
SUBMITTER: Nunes DRDCMA
PROVIDER: S-EPMC8702164 | biostudies-literature | 2021 Nov
REPOSITORIES: biostudies-literature
ACCESS DATA